# SDR QXEA2014072100589

- Difficulty date: July 15, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLES ON FRAME AT FS X32.40 COMMON TO FWD PAX DOOR SILL AREA AND 4 OVERSIZE HOLES ON FRAME AT FS X1.00 COMMON TO FWD PAX DOOR SILL AREA. C/W ET INP ON REWORKED AREAS IAW RD8/4-53-6249 ISSUE 1, DATED 7/2/14.  NO DEFECTS NOTED.  REAMED 3 HOLES ON FRAME AT FS X32.40 AND 4 HOLES ON FRAME AT FS X1.00 TO .193 DIAMETER IAW RD8/4-53-6249 ISSUE 1 DATED 7/2/14.  NO FURTHER ACTION REQUIRED ALL OVERSIZE HOLES GETTING OVERSIZE FASTENERS IAW RD8/4-53-6249, ISSUE 1 DATED 07/07/14. COMPLIED WITH TC RD8/4-53-6249.
